Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 57, NWS Tulsa, OK

July 12, 2025Rogers County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 12, 2025, 6:29 AM CDT for Rogers County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2025, 6:29 AM CDT (11:29 UTC)
Expired
Jul 12, 2025, 11:00 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Rogers County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

736 
WGUS54 KTSA 121129
FFWTSA
OKC131-121600-
/O.NEW.KTSA.FF.W.0057.250712T1129Z-250712T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
629 AM CDT Sat Jul 12 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Rogers County in northeastern Oklahoma...

* Until 1100 AM CDT.

* At 629 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Catoosa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3616 9575 3616 9576 3616 9579 3616 9580
      3616 9582 3619 9582 3622 9581 3623 9582
      3625 9582 3625 9581 3626 9571

FLASH FLOOD...RADAR INDICATED

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 5:56 AM CDT, 33 minutes earlier. Its key messages:

  • Issued at 1208 AM CDT Sat Jul 12 2025
  • Scattered to numerous showers and thunderstorms each day through at least Monday, with potential for locally heavy rainfall.
  • An active weather regime continues into next week with daily thunderstorm chances.
Area forecast discussion, Jul 12, 5:56 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
556 AM CDT Sat Jul 12 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1208 AM CDT Sat Jul 12 2025

 - Scattered to numerous showers and thunderstorms each day
   through at least Monday, with potential for locally heavy
   rainfall.

 - An active weather regime continues into next week with daily thunderstorm
   chances.

&&

.SHORT TERM...
(Today)
Issued at 1208 AM CDT Sat Jul 12 2025

Showers and thunderstorms are expected to increase in coverage
towards sunrise across northeast Oklahoma and northwest Arkansas,
with a slow southeast drift to the precipitation expected during
the morning. Locally heavy rainfall will be possible, and a flood
watch remains in effect for parts of northeast Oklahoma through 1
pm.

The latest model data, including the various CAM's, are showing
considerable variability in the location of showers and storms this
afternoon, and where heavy rainfall may remain a concern. It is
possible that the current flood watch may need to be extended in
time, location, or both depending on how the situation evolves
today. High temperatures today will remain below normal, ranging
from the mid 80s to lower 90s.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 1208 AM CDT Sat Jul 12 2025

A slow moving upper trough will remain over the area through at
least Monday and possibly Tuesday. Scattered to numerous showers and
thunderstorms will continue through that time, with the potential
for locally heavy rainfall from time to time. The heaviest rainfall
may end up favoring the overnight and morning time frames, and
additional flood watches may be needed during the coming days.
Temperatures will remain well below normal into the first part of
next week.

Once the upper trough lifts out of the area, shower and storm
coverage will diminish for the middle to latter part of next week,
but not completely go away. Temperatures will also warm back to
closer to the seasonal averages for the latter half of the week. A
weak cold front may approach the area late in the week, but the
latest data does cast some doubt on this as upper ridging becomes
more dominant by that time.

&&

.AVIATION...
(12Z TAFS)
Issued at 553 AM CDT Sat Jul 12 2025

Scattered showers and thunderstorms will will continue at times
through the day. If CAM guidance is to be believed, the better
chances of storms will be through about 15Z, and then again in
the afternoon after 20Z. Most areas will see ceilings develop, but
they should generally remain at or above 3 kft except in heavy
showers today. Visibility could also briefly drop but will
generally remain 3 SM or greater otherwise. Winds will be out of
the south at 5-15 kts, but may be gusty and erratic near storms.
A few of the storms will produce locally heavy rain and severe
weather potential. Ceilings and visibility will then drop Sunday
morning with MVFR criteria or below.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  70  83  70 /  50  50  60  30
FSM   90  73  87  73 /  70  50  70  20
MLC   88  71  85  70 /  70  60  80  30
BVO   88  69  83  68 /  40  50  50  20
FYV   86  69  84  68 /  70  50  70  20
BYV   87  69  85  69 /  70  30  70  20
MKO   86  70  83  70 /  80  50  70  30
MIO   87  69  83  69 /  40  40  60  20
F10   86  69  82  70 /  80  60  80  30
HHW   91  72  88  71 /  50  60  60  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>064.

AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...06
Hazardous weather outlook, Jul 12, 4:19 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
419 AM CDT Sat Jul 12 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131245-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
419 AM CDT Sat Jul 12 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Late Morning.

FLASH FLOOD.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Late Morning.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are beginning to develop near and north
of I-40 this morning. Scattered storm activity will likely
continue through the morning. Over time, the threat for heavy
rainfall and severe weather will increase. A few storms may
produce damaging wind and large hail today, though most will
not be severe. With high moisture content, some storms may
produce very heavy rainfall and the potential for flash flooding.
A Flood Watch is in effect. Temperatures will not be as hot as
yesterday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY TO FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Daily storm chances will be present for the next week. Confidence
is lower on exact timing and location of individual storms. Heavy
rainfall will occur from time to time, with flash flooding
possible. A few storms may become severe, particularly south of
I-40 on Saturday, but overall the threat is low. Temperatures will
remain mild considering the frequent storminess.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 12, 6:07 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
607 AM CDT Sat Jul 12 2025

OKZ060-061-067-121145-
Tulsa OK-Rogers OK-Wagoner OK-
607 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES THROUGH 645 AM
CDT...

At 607 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Catoosa, moving east at 15 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Catoosa...                        Tulsa International Airport...
Tulsa...                          Owasso...

This includes Interstate 44 between mile markers 227 and 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9593 3625 9592 3627 9570 3610 9568
TIME...MOT...LOC 1107Z 266DEG 23KT 3617 9583

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 12, 6:13 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
613 AM CDT Sat Jul 12 2025

ARZ001-010-121145-
Benton AR-Washington AR-
613 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENTON AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 645 AM CDT...

At 613 AM CDT, Doppler radar indicated a strong thunderstorm over
Springdale, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Springdale...                     Johnson...
Lowell...                         Elm Springs...
Goshen...                         Sonora...
Tontitown...                      Fayetteville...
Rogers...

This includes Interstate 49 between mile markers 68 and 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3613 9427 3625 9429 3629 9402 3609 9399
TIME...MOT...LOC 1113Z 261DEG 18KT 3618 9413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 12, 6:14 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 AM CDT Sat Jul 12 2025

OKZ066-121145-
Okmulgee OK-
614 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKMULGEE COUNTY
THROUGH 645 AM CDT...

At 614 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Beggs, moving east at 10 mph.

HAZARD...Wind gusts up to 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3586 9603 3574 9603 3578 9619 3586 9619
TIME...MOT...LOC 1114Z 273DEG 8KT 3581 9613

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:07 AM CDTSpecial Weather StatementTSATulsa38 min
Jul 12, 6:10 AM CDTAreal Flood AdvisoryTSARogers, Tulsa19 min
Jul 12, 6:14 AM CDTSpecial Weather StatementTSAOkmulgee31 min
Jul 12, 6:23 AM CDTAreal Flood AdvisoryTSACherokee3 hr
Jul 12, 6:32 AM CDTFlash Flood WarningTSAOsage, Tulsa6 hr
Jul 12, 7:01 AM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Tulsa3 hr
Jul 12, 7:05 AM CDTSpecial Weather StatementTSATulsa25 min
Jul 12, 7:27 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Jul 12, 7:29 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jul 12, 7:31 AM CDTSpecial Weather StatementTSACherokee29 min
Jul 12, 7:40 AM CDTSpecial Weather StatementTSATulsa35 min
Jul 12, 7:56 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
Jul 12, 8:04 AM CDTSpecial Weather StatementTSACherokee26 min
Jul 12, 8:12 AM CDTFlash Flood WarningTSACreek, Okmulgee, Tulsa, Wagoner6 hr
Jul 12, 8:28 AM CDTSpecial Weather StatementTSAPawnee32 min
Jul 12, 9:18 AM CDTAreal Flood AdvisoryTSAPawnee3 hr
Jul 12, 9:34 AM CDTSpecial Weather StatementTSAPawnee26 min
Jul 12, 9:57 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee3 hr
Jul 12, 12:04 PM CDTAreal Flood AdvisoryTSACreek3 hr
Jul 12, 12:47 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee3 hr
Jul 12, 1:57 PM CDTAreal Flood WarningTSACreek, Okmulgee, Tulsa, Wagoner18 hr
Jul 12, 2:45 PM CDTSpecial Weather StatementTSAPawnee45 min
Jul 12, 2:57 PM CDTFlash Flood WarningTSACreek, Okfuskee4 hr
Jul 12, 3:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee42 min
Jul 12, 3:38 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jul 12, 4:23 PM CDTSpecial Weather StatementTSAOsage37 min
Jul 12, 6:53 PM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg37 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.